# SDR AWXA200200919

- Difficulty date: September 11, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 54,333 hours, 34,878 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65163007
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 3/8" CRACK WAS FOUND ON WEB AT BS 178, WL 213, LBL 5.7. MAINTENANCE STOP DRILLED CRACK AT BOTH ENDS, AND REPAIRED DAMAGED AREA IAW B 737-300 SRM 53-10-08, PG. 275-279, & 286, FIG. 210.
